aching/ slight burning on the right side of stomach and burning rectum
it was started 1.5 years ago when i took phlogen and igot severe gastritis... i then took zentac for some days.. but the heaviness didn't went away.. my doctor tested h pylori serum test for me which was positive and i did triple therapy after that... after the therapy the days are passing ,,, off and on i did the course of lansoperazole.. to relieve my heaviness of chest... it gone and come.. moreover i also have gas in stomach with sometimes loose stool and sometimes constipation.... now before 2 months every thing was well managed when i took some paracetamol which i usually took.. and also had a spicy lunch out with my friends.. and burning sensation started on the right side of my stomach.. my doctor again give me lansoperazole with itopride hidrochloride (genaton)50mg twice daily... the burning sensation lessens but remains there moreover i have now an aching pain on the right side and on just above the belly button like a stretched dried slight sweet pain... now 2 days ago i had 2 loose bowel movement with burning in rectum,, this burning sensation in rectum remains there from 3 days,, but my stools are normal now but a little hard... now i am using twice daily omeprazole 20 mg and itopride hidrochloride (genaton)50mg twice daily... the burning sensation in my stomach area is less but aching pain is still there with burning sensation in on rectum.. please tell is it irritable bowel or something else... inflammed bowel ??? or what...
Copyright 1994-2016 MedHelp International. All rights reserved.
MedHelp is a division of Aptus Health.
This site complies with the HONcode standard for trustworthy health information.
The Content on this Site is presented in a summary fashion, and is intended to be used for educational and entertainment purposes only. It is not intended to be and should not be interpreted as medical advice or a diagnosis of any health or fitness problem, condition or disease; or a recommendation for a specific test, doctor, care provider, procedure, treatment plan, product, or course of action. Med Help International, Inc. is not a medical or healthcare provider and your use of this Site does not create a doctor / patient relationship. We disclaim all responsibility for the professional qualifications and licensing of, and services provided by, any physician or other health providers posting on or otherwise referred to on this Site and/or any Third Party Site. Never disregard the medical advice of your physician or health professional, or delay in seeking such advice, because of something you read on this Site. We offer this Site AS IS and without any warranties. By using this Site you agree to the following Terms and Conditions. If you think you may have a medical emergency, call your physician or 911 immediately.